Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 166, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Aug 20, 2014, 4:55 PM EDT for Cherokee County, North Carolina; Blount County, Monroe County, Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2014, 4:55 PM EDT (20:55 UTC)
- Expired
- Aug 20, 2014, 5:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Cherokee County, NC, Blount County, TN, Monroe County, TN
The radar
The Knoxville radar (KMRX), 114 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 5:10 PM EDT | TSTM WND DMG | 2 S Madisonville, TN | TREES DOWN SOUTH OF MADISONVILLE. |
| Aug 20, 5:40 PM EDT | TSTM WND DMG | 5 S Madisonville, TN | TREES DOWN NEAR THE MONROE-POLK COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 3:59 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985
WUUS54 KMRX 202055
SVRMRX
NCC039-TNC009-123-202145-
/O.NEW.KMRX.SV.W.0166.140820T2055Z-140820T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 PM EDT WED AUG 20 2014
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHEROKEE COUNTY IN SOUTHWEST NORTH CAROLINA...
MONROE COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN BLOUNT COUNTY IN EASTERN TENNESSEE...
* UNTIL 545 PM EDT
* AT 454 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF MARYVILLE TO NEAR MADISONVILLE
TO ETOWAH...AND MOVING SOUTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...VONORE...GREENBACK...TELLICO PLAINS...MOUNT
VERNON...TARIFFVILLE...CITICO...BULLET CREEK...COKER CREEK...
TALASSEE AND CITICO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3521 8429 3522 8432 3520 8435 3524 8436
3526 8444 3531 8447 3533 8440 3548 8445
3562 8423 3562 8416 3565 8413 3568 8415
3571 8410 3548 8391 3541 8402 3537 8401
3535 8404 3531 8404 3527 8402 3516 8430
TIME...MOT...LOC 2054Z 337DEG 30KT 3563 8412 3550 8430 3536 8453
$$
TG1 follow-up statement
561
WWUS54 KMRX 202134
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
534 PM EDT WED AUG 20 2014
NCC039-TNC009-123-202145-
/O.CON.KMRX.SV.W.0166.000000T0000Z-140820T2145Z/
CHEROKEE NC-MONROE TN-BLOUNT TN-
534 PM EDT WED AUG 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN CHEROKEE...SOUTHERN MONROE AND SOUTH CENTRAL BLOUNT
COUNTIES...
AT 534 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES NORTHWEST OF ANDREWS TO 17 MILES SOUTHEAST OF
MADISONVILLE TO 10 MILES NORTH OF DUCKTOWN...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
TELLICO PLAINS...COKER CREEK...CITICO AND BULLET CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3521 8429 3522 8432 3520 8435 3524 8436
3526 8444 3531 8447 3533 8440 3538 8421
3540 8414 3549 8405 3549 8397 3548 8391
3541 8402 3537 8401 3535 8404 3531 8404
3527 8402 3516 8430
TIME...MOT...LOC 2134Z 332DEG 23KT 3546 8399 3533 8417 3519 8440
$$
TDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 4:20 PM EDT, 35 minutes earlier.
Area forecast discussion, Aug 20, 4:20 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 420 PM EDT WED AUG 20 2014 .DISCUSSION...UPDATED FOR SEVERE THUNDERSTORM WATCH. INCREASED RAIN CHANCES THROUGH MID EVENING OVER WESTERN PARTS OF THE FORECAST AREA AS STRONG TO SEVERE STORMS HAVE INCREASED LATE THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 72 94 72 95 / 50 20 10 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 71 91 71 92 / 60 30 10 20 OAK RIDGE, TN 71 91 71 92 / 60 30 10 20 TRI CITIES AIRPORT, TN 66 87 66 88 / 40 50 30 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TD
Hazardous weather outlook, Aug 20, 3:30 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 330 AM EDT WED AUG 20 2014 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-210730- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 330 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY DURING THE HEAT OF THE AFTERNOON...DRIFTING SLOWLY SOUTHEAST AT 10 TO 15 MPH. THE THUNDERSTORMS SHOULD DISSIPATE BEFORE MIDNIGHT...AND ONLY A STRAY STRONG STORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AN ACTIVE WEATHER PATTERN IS EXPECTED TO LINGER OVER THE REGION. UPPER LEVEL DISTURBANCES ORIGINATING AROUND THE GREAT LAKES ARE EXPECTED TO TRACK SOUTHEAST...AND BRING THE POSSIBILITY OF STRONG STORMS TO PORTIONS OF THE AREA...MAINLY SOUTHWESTERN VIRGINIA AND NORTHEAST TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...DUE TO THE ISOLATED NATURE OF THE POSSIBLE THREATS.
In the hours before
Special weather statement, Aug 20, 3:48 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 348 PM EDT WED AUG 20 2014 TNZ016-038>040-042-070-202030- NORTHWEST COCKE TN-HAWKINS TN-JEFFERSON TN-HAMBLEN TN-GRAINGER TN- NORTHWEST GREENE TN- 348 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COCKE...NORTHEASTERN JEFFERSON...WEST CENTRAL HAWKINS...EAST CENTRAL GRAINGER...HAMBLEN AND WEST CENTRAL GREENE COUNTIES UNTIL 430 PM EDT... AT 347 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JEFFERSON CITY...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORRISTOWN...JEFFERSON CITY...NEWPORT...DANDRIDGE...RUTLEDGE...BEAN STATION...WHITE PINE...BANEBERRY...RUSSELLVILLE...LOWLAND... MOORESBURG...BYBEE AND ALPHA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3599 8350 3630 8354 3638 8316 3596 8309 TIME...MOT...LOC 1947Z 255DEG 23KT 3616 8341 13
Local storm report, Aug 20, 4:02 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
402 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG SWEETWATER 35.60N 84.47W
08/20/2014 MONROE TN 911 CALL CENTER
NUMEROUS TREES DOWN ESPECIALLY IN THE SWEETWATER AND
MADISONVILLE AREAS.
&&Special weather statement, Aug 20, 4:16 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT WED AUG 20 2014
TNZ016-039-042-202045-
HAWKINS TN-HAMBLEN TN-NORTHWEST GREENE TN-
416 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAWKINS...SOUTHERN
HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN HAMBLEN AND NORTHERN
GREENE COUNTIES UNTIL 445 PM EDT...
AT 416 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROGERSVILLE...MOVING SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GREENEVILLE...ROGERSVILLE...MOSHEIM...BULLS GAP...BAILEYTON...
ROMEO...ST. CLAIR...JEAROLDSTOWN...MCCLOUD...MOORESBURG...KEPLER AND
MOHAWK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3638 8266 3611 8285 3629 8326 3632 8328
3633 8326 3637 8327 3637 8328 3640 8327
3641 8322 3644 8321 3644 8320
TIME...MOT...LOC 2016Z 292DEG 24KT 3635 8310
12Local storm report, Aug 20, 4:31 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
431 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 5 WNW WALLAND 35.75N 83.90W
08/20/2014 BLOUNT TN 911 CALL CENTER
TWO TREES DOWN.
&&Special weather statement, Aug 20, 4:34 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
334 PM CDT WED AUG 20 2014
TNZ081-098-202115-
MARION TN-SEQUATCHIE TN-
334 PM CDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR MARION...SOUTH CENTRAL SEQUATCHIE
AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 415 PM CDT...
AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITWELL...OR 9 MILES NORTH OF JASPER...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...WHITWELL...POWELLS CROSSROADS...CARTWRIGHT...MARTIN SPRINGS
AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY AFTERNOON FOR CENTRAL TENNESSEE.
LAT...LON 3523 8581 3522 8577 3522 8573 3524 8569
3529 8571 3529 8568 3528 8535 3517 8537
3511 8539 3510 8538 3504 8539 3504 8541
3502 8542 3512 8583
TIME...MOT...LOC 2033Z 280DEG 21KT 3519 8564
SRLocal storm report, Aug 20, 4:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
442 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL KINGSTON 35.87N 84.51W
08/20/2014 E1.75 INCH ROANE TN PUBLIC
0300 PM TSTM WND DMG PHILADELPHIA 35.68N 84.40W
08/20/2014 LOUDON TN 911 CALL CENTER
MULTIPLE TREES DOWN. AT LEAST ONE BARN DAMAGED OR
DESTROYED.
0315 PM TSTM WND DMG SWEETWATER 35.60N 84.47W
08/20/2014 MONROE TN 911 CALL CENTER
NUMEROUS TREES DOWN ESPECIALLY IN THE SWEETWATER AND
MADISONVILLE AREAS.
0329 PM HAIL 5 SW TAZEWELL 36.41N 83.64W
08/20/2014 E1.00 INCH CLAIBORNE TN TRAINED SPOTTER
0415 PM TSTM WND DMG 5 WNW WALLAND 35.75N 83.90W
08/20/2014 BLOUNT TN 911 CALL CENTER
TWO TREES DOWN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:56 PM EDT | Severe Thunderstorm Warning | MRX | Cherokee | 49 min |
| Aug 20, 4:41 PM EDT | Severe Thunderstorm Warning | MRX | Cherokee | 34 min |
| Aug 20, 5:22 PM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 38 min |
| Aug 20, 1:33 PM EDT | Special Weather Statement | MRX | Roane | 42 min |
| Aug 20, 1:48 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Roane | 42 min |
| Aug 20, 2:13 PM EDT | Special Weather Statement | MRX | Anderson | 47 min |
| Aug 20, 2:27 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe, Morgan, Roane | 48 min |
| Aug 20, 2:56 PM EDT | Special Weather Statement | MRX | Knox | 49 min |
| Aug 20, 3:02 PM EDT | Tornado Warning | MRX | Loudon, McMinn, Monroe | 43 min |
| Aug 20, 3:31 PM EDT | Tornado Warning | MRX | McMinn, Monroe | 44 min |
| Aug 20, 3:48 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Jefferson | 42 min |
| Aug 20, 4:03 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox | 42 min |
| Aug 20, 4:09 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson | 37 min |
| Aug 20, 4:14 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Monroe, Roane | 46 min |
| Aug 20, 4:16 PM EDT | Special Weather Statement | MRX | Greene | 29 min |
| Aug 20, 4:26 PM EDT | Severe Thunderstorm Warning | MRX | Greene | 18 min |
| Aug 20, 4:28 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 47 min |
| Aug 20, 4:34 PM EDT | Special Weather Statement | MRX | Marion | 41 min |
| Aug 20, 4:37 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 38 min |
| Aug 20, 4:42 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea | 33 min |
| Aug 20, 4:43 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Unicoi, Washington | 62 min |
| Aug 20, 4:52 PM EDT | Tornado Warning | MRX | Bradley, McMinn, Polk | 38 min |
| Aug 20, 4:59 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger | 46 min |
| Aug 20, 5:11 PM EDT | Special Weather Statement | MRX | Hawkins | 49 min |
| Aug 20, 5:16 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more | 59 min |
| Aug 20, 5:19 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 26 min |
| Aug 20, 5:25 PM EDT | Severe Thunderstorm Warning | MRX | Knox, Union | 50 min |
| Aug 20, 5:42 PM EDT | Areal Flood Advisory | MRX | McMinn | 2 hr |
| Aug 20, 5:44 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Polk | 46 min |
| Aug 20, 5:56 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 34 min |
| Aug 20, 5:58 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 33 min |
| Aug 20, 6:08 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 24 min |
| Aug 20, 6:17 PM EDT | Special Weather Statement | MRX | Marion | 28 min |
| Aug 20, 6:41 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Scott | 49 min |
| Aug 20, 7:04 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Union | 41 min |
| Aug 20, 7:19 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Grainger, Scott, Union | 56 min |
| Aug 20, 7:40 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell | 3 hr |
| Aug 20, 7:41 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Grainger, Hamblen, Jefferson, Knox, Union | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.